Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 

 

Generalized Laurent series for singular solutions of elliptic partial differential equations


Author: Murray Wachman
Journal: Proc. Amer. Math. Soc. 15 (1964), 101-108
MSC: Primary 35.43; Secondary 35.06
MathSciNet review: 0177198
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] Fritz John, The fundamental solution of linear elliptic differential equations with analytic coefficients, Comm. Pure Appl. Math. 3 (1950), 273–304. MR 0042030
  • [2] R. Courant and D. Hilbert, Methods of mathematical physics. Vol. I, Interscience Publishers, Inc., New York, N.Y., 1953. MR 0065391

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 35.43, 35.06

Retrieve articles in all journals with MSC: 35.43, 35.06


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1964-0177198-4
Article copyright: © Copyright 1964 American Mathematical Society